# SDR RRXA001052

- Difficulty date: August 31, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,646 hours, 24,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION AT FRAME STA 520 BETWEEN LONGERONS  30R & 29 R,CARGO LIGHT SWITCH AREA.  REPAIRED STA 250, L30R AND L29R, FRAME REF: ENG DRAWING NR L40-R01.  MAT USED 7075-0, .090.  HEAT TREATED REF DC-8 SRM 51-1-1.
